On some interesting properties of p–laplacian equation // Sobre algunas propiedades interesantes de la ecuaci´on p–laplacinana

  • Gustavo Asumu Mboro Nchama Universidad Nacional de Guinea Ecuatorial
  • Mariano Rodríguez Ricard Universidad de la Habana
  • Angela León Mecías
Palabras clave: Singular solution, p–laplacian equation, p–harmonic function, función singular, ecuación p–laplaciana, función p–armócina.

Resumen

Abstract

In the present paper we establish, on the one hand, some singular solutions concerning to the 1–laplacian equation. On the other hand, we give some properties related to the weak solutions of p–lapalcian equation

 

Resumen

En el presente art´ıculo establecemos, por una parte, algunas soluciones singulares con- cernientes a la ecuaci´on 1–lapaciana. Por otro lado, damos algunas propiedades relacionadas a la debil soluci´on de la ecuaci´on p–laplaciana.

Citas

ZuChi Chen and Tao Luo. The eigenvalue problem for the p–laplacian like equations. I.J.M.M.S., S0161171203006744 (2011), 575–576.

Benjin Xuan. Existence results for a superlinear p–laplacian equation with indefinite weights. Nonlinear Analysis 54 (2003), 949–950.

Fang Li and Zuodong Yang. Existence of positive solutions of singular p–laplacian equations in a ball. J. Nonlinear Sci. Appl. 5 (2012), 44–45.

Huashui Zhan and Zhaosheng Feng. Existence of solutions to an evolution p–laplacian equa- tion with a nonlinear gradient term. Electronic Journal of Differential Equations, 2017(311) (2017), 1–2.

Patrizia Pucci and Raffaella Servadei. On weak solutions for p–laplacian equations with weights. Rend. Lincei Mat. Appl. 18 (2017), 257–258.

Patrizia Pucci and Raffaella Servadei. On weak solutions for p–laplacian equations with weights. Discrete and continuos Dynamical Systems, Supplement Volume 2007, 1–2.

Haim Brezis. Analyse fonctionnelle, th´eorie et applications. Masson, Paris, 1987.

Lawrence C. Evans. Partial Differential Equations. American Mathematical Society Equa- tions. 19.

Abimbola Abolarinwa. The first figenvalue of p–laplacian and geometric estimates. Nonl. Analysis and Differential Equations. 2 (2014), 105–106.

Lorenzo Brasco and Erik Lindgren. Higher Sobolev regularity for the fractional p–Laplace equation in the superquadratic case. Advances in Mathematics, Elsevier. 304 (2017), 1–2.

Aomar Anane et. al.. Nodal domains for the p–laplacian, Advances in Dynamical Systems and Applications. 2 (2007), 135–136.

N. Sauer. Properties of bilinear forms on Hilbert spaces related to stability properties of certain partial differential operators. Journal of Mathematical Analysis and Applications. 20 (1967), 124–126.

Publicado
2020-02-03
Sección
Artículos de Investigación